A note on noetherian P.I. rings

Research output: Contribution to journalArticlepeer-review


Let R = F{x1,…, xk) be an affine semiprime p.i. ring, Krull-dim(R) = 2 and F a central subfield. It is proved that R is noetherian iff R is a left (right) finite module over a commutative affine subring.

Original languageEnglish
Pages (from-to)670-671
Number of pages2
JournalProceedings of the American Mathematical Society
Issue number4
StatePublished - Dec 1981

ASJC Scopus subject areas

  • General Mathematics
  • Applied Mathematics


Dive into the research topics of 'A note on noetherian P.I. rings'. Together they form a unique fingerprint.

Cite this